A 35-year-old female asked:
Disclaimer

my synthroid has recently been increased! since then, i’ve been having headaches, feeling anxious, and not sleeping well?

1 doctor answer
Dr. Chaitanya Mamillapalli
19 years experience Internal Medicine
Check thyroid labs.: Synthyroid dose adjustments should be done on basis of lab thyroid function tests, and not be symptoms alone. Check thyroid labs and based upon it adjust the dose of synthyroid.
Answered on Jun 25, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 43-year-old male asked:
Dr. Gurmukh Singh
48 years experience Pathology
Need for examination: Your symptoms do not lend to a proper evaluation in this forum. It would be prudent to see your doctor for an evaluation and adjustment in your medica ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Trust the test : Home pregnancy tests are very accurate. They are the same tests used in a doctors office. They can detect a pregnancy 7-10 days after conception. If ... Read More
A 65-year-old female asked:
Dr. Alan Feldman
40 years experience Endocrinology
Need evaluation: Your symptoms are not consistent. If you have lack of appetite, you should be eating less and losing weight, not gaining. Your TSH level is normal t ... Read More
2
2 thanks
A member asked:
Dr. Quang Nguyen
Specializes in Endocrinology
Possibly: Headache is a common side effect for a lot of medications and is one of the possible side effect for synthroid (thyroxine). It could get better once y ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month